Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Lexie has an ear infection and is on antibiotics but since yesterday her runny noise has started to have blood in it. its making me a little nervous. i told the doc yesterday but she didnt say or do anything. what should i do?

Answer Question
 
richellenicole

Asked by richellenicole at 12:08 PM on Jul. 6, 2010 in Kids' Health

Level 3 (8 Credits)
Answers (6)
  • Antibiotics tend to dry out the membranes so it's probably causing a slight bloody nose. As long as it's only a little amount, I wouldn't worry about it. You may notice an upset tummy from it as well.
    Jademom07

    Answer by Jademom07 at 12:10 PM on Jul. 6, 2010

  • I would contact the doctor again and tell them how concerned you are about the issue. If that doesn't work, I would second guess your doctor.. and maybe call another doctor or your local hospital.
    xxlilmomma09

    Answer by xxlilmomma09 at 12:10 PM on Jul. 6, 2010

  • If you are giving her a med to help dry up the ears then it's possible it is affecting the membranes in her nose. A lot of blood needs to be seen by a doctor. Call your doctor's office and ask them if she needs to come in again.
    Bmat

    Answer by Bmat at 12:18 PM on Jul. 6, 2010

  • her bloody nose started before she started taking the antibiotics.
    richellenicole

    Comment by richellenicole (original poster) at 12:24 PM on Jul. 6, 2010

  • i called the doc and they said she is fine. i feel better thanks ladies.
    richellenicole

    Comment by richellenicole (original poster) at 1:55 PM on Jul. 6, 2010

  • dehydration can be caused by medication. keep her hydrated
    chris13

    Answer by chris13 at 2:07 PM on Jul. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN